Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

130 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello, Thank you for taking my question. I have been

Hello, Thank you for taking my question.

I have been taking a low dose of prednisone (10mg tapered to 2 mg ) for 1 year to treat Polymyalgia Rhueumatica. My doctor was hoping I would go into remission, but this did not occur. I am still experiencing enough pain and stiffness that it is interfering with daily activities.

My doctor is suggesting Lodine or Meloxicam but i am reluctant. My body responds to prednisone in doses of 4mg so I would like to continue with the prednisone. I understand there are side effects to taking prednisone long term but based on my research it would appear the risks of taking a low dose of 4mg is minimal compared to the risk of starting Lodine or Meloxicam.

My question is do I need to change medications? My last sed rate was 35.
Fri, 12 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I have a question about hemorrhoids. Is it normal to have a flare up that causes no solid stools except a small amount of diarrhea with a little blood when I wipe? My doctor gave me a prescription for Hdrocortisone suppositories (3 a day ) on Saturday. I am still the same today. And it hurts badly when I try to go to the restroom, but not internal, just where the hemorrhoid is flared up. I do not have any extended outside. Does it take awhile for the flare up to calm down with the suppositories, or should have my hemorrihoids calmed down after taking a few of the suppositories on Saturday or Sunday? I hope you can give me some advise that is hopeful. Thank you

doctor1 MD

Hello. I have been taking .05 mg of lorazepam at night when I wake up and can t go back to sleep. This was prescribed by my excellent doctor in Philadelphia. She said it was such a small dose that I could take it for the rest of my life with no addictive effect. We have moved to Arizona and today I saw a nurse practitioner who really cautioned me against using this medication regularly. Who should I believe. Thank you.

doctor1 MD

Hello Dr Sam , I have a HSG test tomorrow morning and the doctor hasn t advices me on what medicine to take. In addition I am on metformin and as a I read through various forums it is not advisable to take metformin prior to the test. I am getting anxious about this. Could you please advice? Thank you, Shruti

Loading Online Doctors....